EconPapers    
Economics at your fingertips  
 

Multivalued Variational Inequalities with -Pseudomonotone Mappings in Reflexive Banach Spaces

A. M. Saddeek and S. A. Ahmed

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

This paper is concerned with the study of a class of variational inequalities with multivalued -pseudomonotone mappings in reflexive Banach spaces by using the -antiresolvent technique. An application to the multivalued nonlinear -complementarity problem is also presented. The results coincide with the corresponding results announced by many others for the gradient state.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/487545.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/487545.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:487545

DOI: 10.1155/2013/487545

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:487545